# SDR QXEA2018091000324

- Difficulty date: September 10, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 17,273 hours, 18,306 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS 6 TO 8 INCHES OF THE RUBBER SEAL AROUND THE DITCHING DAM ON THE MAIN CABIN DOOR MISSING. DEFERRED THE REPLACEMENT OF THE SEAL AND RETURNED THE AIRCRAFT TO SERVICE.
